# SDR CA050207004

- Difficulty date: February 6, 2005
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Snias AS350B2
- Aircraft time: 6,302 hours
- Engine: Tmeca ARRIEL1D1
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Failed
- Location: Right
- Stage of operation: IN
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

(CAN) THE HELICOPTER WAS ON A INTERNATIONAL JOB.  THE INITIAL REPORT FROM FLIGHT OPERATIONS IS HYDRAULIC FAILURE.  THE AIRCRAFT WAS IN A HOVER WHEN IT YAWED TO THE RT.  THE AIRCRAFT LANDED HARD ENOUGH TO DAMAGE ONE ARM OF THE MAIN ROTOR STAR AND THE TAILBOOM HAS BEEN DAMAGED.  CREW OK.  THIS IS AN INITIAL REPORT MORE INFORMATION WILL FOLLOW.
